Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211

      [Search Papers] [Print this List]
    2051. O. A. S. Karamzadeh,
    On a question of Matlis,
    Comm. Algebra 25(1997), 2717-2726  [abstract]    MR 98f:16005
     
    2052. S. H. Jabbari, M. Tousi and H. Zakeri,
    On the comparison of complexes of modules of generalized functions and generalized Hughes complexes,
    Honam Math. J. 19(1997), 1-20  [abstract]    MR 98j:13013
     
    2053. R. I. Grigorchuk and M. J. Mamaghani,
    On use of iterates of endomorphisms for constructing groups with specific properties,
    Mat. Stud. 8(1997), 198-206  [abstract]    MR 2000b:20041
     
    2054. A. Naderi, P. McDunnough, A. Plante and D.A.S. Fraser,
    From the likelihood map to Euclidean minimal sufficiency,
    Probab. Math. Statist. 17(1997), 223-230  [abstract]    MR 99e:62007
     
    2055. B. Djafari Rouhani,
    On the fixed point property for nonexpansive mappings and semigroups,
    Nonlinear Anal. 30(1997), 389-396  [abstract]    MR 99d:47052
     
    2056. K. Divaani-Aazar and M. Tousi,
    Asymptotic associated and attached prime ideals related to projective modules,
    Comm. Algebra 25(1997), 1129-1142  [abstract]    MR 98a:13004
     
    2057. A. Daneshgar,
    Residuated semigroups and morphological aspects of translation invariant systems,
    Fuzzy Sets and Systems 90(1997), 69-81  [abstract]    MR 98d:94003
     
    2058. A. Daneshgar,
    Thresholding in a generalized model for translation invariant systems,
    Fuzzy Sets and Systems 85(1997), 391-395  [abstract]    MR 1428316
     
    2059. F. Azarpanah,
    Intersection of essential ideals in C(X),
    Proc. Amer. Math. Soc. 125(1997), 2149-2154  [abstract]    MR 98b:54025
     
    2060. S. Shahriari, S. Akbari, G. B. Khosrovshahi and Ch. Maysoori,
    On maximum size anti-Pasch sets of triples,
    London Math. Soc. Lecture Note Ser. (1997), 7-14  [abstract]    MR 2000e:51004
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.